# SDR ASAA1159930

- Difficulty date: June 26, 2011
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 21,064 hours, 6,608 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 897001
- Condition: Out Of Tolerance
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

CLIMBING THRU 3000FT AGL NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  ENGINE NR 1 INDICATIONS WERE NORMAL.  FOLLOWED QRH PROCEDURES LIGHT STAYED ON WITH THE THROTTLE AT IDLE.  SHUT NR 1 ENG DOWN & LIGHT STAYED ON.  PULLED FIRE HANDLE & LIGHT WENT OUT.  RETURNED WITH NO FURTHER PROBLEMS.  FOUND THE UPPER FAN A FIRE LOOP TO BE OUT OF TOLERANCE PER FIM 26-18-00-810-805.  REMOVED & REPLACED UPPER FAN NR 1 FAN FIRE DETECTOR PER AMM 26-11-01.  REPLACED NR 1 ENGINE LOWER FAN LEFT ENGINE CORE AND RIGHT ENG CORE FIRE DETECTOR ASSYS PER AMM 23-11-01-00-802 & 26-11-01-400-803.  REPLACED FAN FIRE DETECTOR DP1601 DP1501 DP30252 HARNESS MW0315 MW0316 PER AMM 26-11-02.  REPLACEMENT OF FAN HARNESS PER AMM 26-11-05-802 AND 26-11-11.  REPLACED CORE FIRE DETECTOR HARNESS PER AMM 26-11-05-802 AND 26-11-02-400-802.  REPLACED FIRE & OVERHEAT DETECTION UNIT M279 REF AMM 26-10-01-000-801 & 26-10-01-400-801.  GROUND RAN NR 1 ENGINE CHECKED NORMAL.  OPS CHECKED GOOD.
